Reltus C&F Syrup 100 ml

Description
  • Reltus C&F Syrup 100 ml contains Pseudoephedrine, Paracetamol, and Chlorpheniramine maleate as active ingredients.
  • Reltus C&F Syrup 100 ml is used to treat symptoms of common cold such as cough, flu, congestion and sneezing,
  • Take this medication by mouth with or without meals, usually twice or thrice or as prescribed by the doctor
  • Reltus C&F Syrup 100 ml is to be used only when necessary 
Categories: ,
Type

Syrup

Feature

100 ml

Unit

ml

Formula

Paracetamol

Composition

Pseudoephedrine 15 mg / 5 ml + Chlorpheniramine maleate 1 mg / 5 ml + Paracetamol 80 mg / 5 ml

Brand

Pharmatec Pakistan Pvt Ltd

Prescription Required

Yes

How to use, Side effects, Uses, Formula & Composition